| Catalog Number |
157114000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
09/15/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states that the patient had what looked like an 8" depuy solution stem and a duraloc multi hole cup.Unknown hospital of surgery and date.Unknown product numbers except what could get off implants explanted.The 8" stem 13.5 mm broke in half.Surgeon removed proximal portion and trephined out the distal portion.Surgeon put new revision stem in and new liner into existing duraloc cup.No instrumentation broke during procedure.
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.